Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 281, NWS North Platte, NE

August 10, 2011Cherry County, Hooker County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 10, 2011, 7:44 PM MDT for Cherry County, Hooker County, Nebraska. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2011, 7:44 PM MDT (01:44 UTC)
Expired
Aug 10, 2011, 8:30 PM MDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherry County, NE, Hooker County, NE

The radar

The North Platte radar (KLNX), 50 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 8:00 PM MDTHAIL 11 W Mullen, NE
Aug 10, 8:13 PM MDTHAIL 1.754 Sw Mullen, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 4:03 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
1.0
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

459 
WUUS53 KLBF 110144
SVRLBF
NEC031-091-110230-
/O.NEW.KLBF.SV.W.0281.110811T0144Z-110811T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
744 PM MDT WED AUG 10 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  HOOKER COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 830 PM MDT

* AT 741 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES NORTHWEST OF MULLEN...AND MOVING SOUTH AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MULLEN AROUND 805 PM MDT.
  HIGHWAY 97 CROSSING THE DISMAL RIVER AROUND 830 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
97 MILE MARKER 60 AND HIGHWAY 97 MILE MARKER 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4174 10085 4175 10141 4210 10142 4224 10148
      4229 10107
TIME...MOT...LOC 0143Z 348DEG 23KT 4215 10116
WIND...HAIL 60MPH 1.00IN

$$

POWER
2 follow-up statements
207 
WWUS53 KLBF 110159
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
759 PM MDT WED AUG 10 2011

NEC031-091-110230-
/O.CON.KLBF.SV.W.0281.000000T0000Z-110811T0230Z/
HOOKER NE-CHERRY NE-
759 PM MDT WED AUG 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
CHERRY AND HOOKER COUNTIES UNTIL 830 PM MDT...

AT 754 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF MULLEN...MOVING SOUTH AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 97 CROSSING THE DISMAL RIVER AROUND 830 PM MDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE HIGHWAY
97 MILE MARKER 60 AND HIGHWAY 97 MILE MARKER 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 4174 10085 4175 10141 4210 10142 4224 10148
      4229 10107
TIME...MOT...LOC 0159Z 348DEG 23KT 4205 10113
WIND...HAIL 60MPH 1.75IN

$$

POWER
949 
WWUS53 KLBF 110218
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
818 PM MDT WED AUG 10 2011

NEC031-091-110230-
/O.CON.KLBF.SV.W.0281.000000T0000Z-110811T0230Z/
HOOKER NE-CHERRY NE-
818 PM MDT WED AUG 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
CHERRY AND HOOKER COUNTIES UNTIL 830 PM MDT...

AT 813 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF MULLEN...MOVING SOUTH AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 97 CROSSING THE DISMAL RIVER AROUND 830 PM MDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE HIGHWAY
97 MILE MARKER 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 4174 10085 4175 10141 4210 10142 4224 10148
      4229 10107
TIME...MOT...LOC 0218Z 348DEG 23KT 4193 10110
WIND...HAIL 60MPH 1.75IN

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 4:16 PM MDT, 3 hours 28 minutes earlier.

Area forecast discussion, Aug 10, 4:16 PM MDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
516 PM CDT WED AUG 10 2011

.UPDATE...
UPDATED FORECAST FOR SEVERE THUNDERSTORMS WATCH FOR WESTERN
NEBRASKA. ADDED ISOLATED THUNDERSTORMS TO SOUTHWEST NEBRASKA.

&&

.PREV DISCUSSION... /ISSUED 346 PM CDT WED AUG 10 2011/

SYNOPSIS...
ISOLATED SHOWERS AND STORMS CONTINUE THIS AFTERNOON MAINLY FROM THE
NORTHERN PANHANDLE SOUTHEAST THROUGH THE CENTRAL SANDHILLS. A
COMBINATION OF A WEAK DISTURBANCE MOVING FROM SRN WY AND SRN
PANHANDLE WITH DIFFERENTIAL HEATING AND WEAK SURFACE CONVERGENCE
HAVE BEEN SUFFICIENT TO SUSTAIN UPDRAFTS. THIS ACTIVITY TO CONTINUE
FOR REMAINDER OF AFTERNOON WITH A FEW STORMS POSSIBLY BECOMING NEAR
SEVERE FOR A BRIEF TIME WITH SMALL HAIL POSSIBLE.

SHORT TERM (TONIGHT THROUGH SATURDAY)...
ACTIVITY FROM THIS AFTERNOON TO LINGER INTO THE EVENING PERHAPS TIL
AROUND SUNSET. OTHERWISE CLEARING SKIES WITH PATCHY FOG POSSIBLE
LATE TONIGHT INTO EARLY THURSDAY MORNING. NOT LOOKING FOR LOW
VISIBILITIES...BUT RATHER 3 TO 5 MILE VISIBILITIES. A COOLER NIGHT
WITH LOWS 55 TO 59.

MAINTAINED A CHANCE FOR SHOWERS AND STORMS THURSDAY
AFTERNOON/THURSDAY NIGHT. CONVECTIVE PARAMETERS FAVORABLE FOR
ISOLATED SEVERE STORMS TO DEVELOP/OR MOVE INTO AREA FROM THE SRN
BLACK HILLS REGION AND ALSO ALONG A PRONOUNCED DRYLINE IN THE
EASTERN PANHANDLE. UPPER FLOW IS WEST NORTHWEST SIMILAR TO THE PAST
FEW DAYS. STORM LOOK TO INITIATE UPON 45-50 KTS OF DEEP LAYER SHEAR
WITH 2000-3500 J/KG OF MOST UNSTABLE CAPES. ALL APPEAR IN SUFFICIENT
BALANCE TO FOR SUSTAINED SEVERE AS OPPOSED TO PULSE STORMS. STORMS
MAY FOR A LARGE CLUSTER OR MCS ACROSS THE CENTRAL AND NORTH AND
TRACK EAST SOUTHEAST INTO EASTERN NEBRASKA OVERNIGHT. HIGHS THURSDAY
WARM TO THE MID 80S WEST TO LOW 80S EAST.

A WEAK COLD FRONT WILL PASS THROUGH FRIDAY WITH STORM CHANCES MAINLY
ACROSS THE EAST. MAINLY ACTIVITY SHOULD RESIDE ACROSS THE EASTERN
DAKOTAS/IOWA AND MINNESOTA. HIGH FROM LOW 80S NORTH HALF TO MID 80S
SOUTH. A SLIGHT REINFORCING COLD FRONT ACTUALLY ARRIVES FRIDAY NIGHT
WITH DRY CONDITIONS FORECAST.

FOR SATURDAY...SURFACE WINDS SLOWLY VEER TO EASTERLY BY LATE DAY.
HIGHS HELD IN THE LOWER 80S. CURRENT DRY FORECAST AS CONVECTION
SHOULD BE CONFINED TO THE HIGHER TERRAIN OFF THE FRONT RANGE.

LONG TERM (SUNDAY THROUGH WEDNESDAY)...
UPPER RIDGE CENTER ACROSS TEXAS SUNDAY IS FORECAST TO STRETCH
NORTHEAST INTO THE MID MISSISSIPPI VALLEY BY WEDNESDAY AS A BROAD
UPPER TROUGH EXTENDS ACROSS THE WESTERN CONUS. HIGHS SUNDAY SLIGHTLY
BELOW NORMAL FROM 82 TO 86 DEGREES TO WARM TO 85 TO 90 DEGREES BY
MONDAY THROUGH WEDNESDAY. MAINLY A SLIGHT CHANCE OF SHOWERS AND
STORMS SUNDAY NIGHT THROUGH MONDAY NIGHT AS WEAK DISTURBANCES CREST
UPPER RIDGE AND AGAIN TUESDAY NIGHT AS UPPER FLOW TRANSITIONS TO
SOUTHWESTERLY ALOFT.

AVIATION...
BOTH THE BKN-OVC CEILINGS AND SCATTERED -TSRA THAT ARE CENTERED OVER
NORTH CENTRAL NEB SHOULD DISSIPATE AFTER 00 UTC AS LOW-LEVEL COOLING
SETS IN. LIGHT SOUTH-SOUTHEASTERLY FLOW OVERNIGHT WILL RESULT IN AN
INCREASE OF MOISTURE AND POTENTIALLY CAUSE STRATUS AND/OR FOG. IT/S
LOOKING LIKE IFR OR LOWER CONDITIONS WILL DEVELOP...ESPECIALLY OVER
SOUTHWEST NEB SUCH AS AT KLBF...WHERE MODEL GUIDANCE SUBSTANTIATES
THE RISK THE MOST. IF IT DOES FORM...IT SHOULD LIFT BY 18 UTC THU.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM/EXTENDED...POWER
AVIATION...POWER
Hazardous weather outlook, Aug 10, 6:47 PM MDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
747 PM CDT WED AUG 10 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-120100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
747 PM CDT WED AUG 10 2011 /647 PM MDT WED AUG 10 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED STRONG AND SEVERE THUNDERSTORMS ARE POSSIBLE INTO THROUGH
THIS EVENING ACROSS PORTIONS OF NORTHERN NEBRASKA AND THE WESTERN
PANHANDLE. LOCATIONS THAT HAVE THE HIGHEST THREAT FOR SEVERE
STORMS ARE GENERALLY ALONG AND WEST OF HIGHWAY 83. LARGE HAIL AND
DAMAGING WINDS ARE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THURSDAY
AFTERNOON ACROSS NORTHWESTERN NEBRASKA...THE PANHANDLE...AND THE
WESTERN SAND HILLS. STORMS WILL SPREAD INTO CENTRAL NEBRASKA BY
THE LATER AFTERNOON ON THURSDAY. VERY LARGE HAIL AND DAMAGING WIND
GUSTS WILL BE THE MAIN THREATS. THUNDERSTORMS MAY GROW INTO LARGER
CLUSTERS INTO THE EVENING AND POSSIBLY OVERNIGHT WITH LOCALLY
HEAVY RAINFALL AND A CONTINUED THREAT FOR DAMAGING WINDS AS
CLUSTERS MOVE EAST AND SOUTHEASTWARD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

BROOKS

In the hours before

Special weather statement, Aug 10, 6:59 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
759 PM CDT WED AUG 10 2011

NEZ058-110145-
PERKINS NE-
659 PM MDT WED AUG 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PERKINS COUNTY UNTIL
745 PM MDT...

AT 655 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR VENANGO...OR 16 MILES SOUTHEAST OF
JULESBURG...MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  VENANGO...
  BRANDON...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BROOKS
Special weather statement, Aug 10, 7:02 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
702 PM MDT WED AUG 10 2011

NEZ069-110145-
CHASE NE-
702 PM MDT WED AUG 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHASE COUNTY UNTIL
745 PM MDT...

AT 700 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTH OF ALVIN...OR 18 MILES SOUTHEAST OF
HOLYOKE...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BROOKS
Local storm report, Aug 10, 7:21 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
821 PM CDT WED AUG 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             22 S CODY               42.62N 101.25W
08/10/2011  E1.00 INCH       CHERRY             NE   PUBLIC

&&

JAHSENMA
Local storm report, Aug 10, 7:27 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 PM CDT WED AUG 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             27 S CODY               42.55N 101.25W
08/10/2011  E1.75 INCH       CHERRY             NE   PUBLIC

            REPORTED SEEING A ROTATING WALL CLOUD JUST TO THE NORTH
            OF THE LOCATION.

&&

JAHSENMA
Local storm report, Aug 10, 7:41 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
841 PM CDT WED AUG 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     FUNNEL CLOUD     20 WSW MERRITT RESERVOI 42.53N 101.23W
08/10/2011                   CHERRY             NE   PUBLIC

&&

JAHSENMA
Local storm report, Aug 10, 7:42 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
842 PM CDT WED AUG 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             20 WSW MERRITT RESERVOI 42.53N 101.23W
08/10/2011  E1.75 INCH       CHERRY             NE   PUBLIC

&&

JAHSENMA

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 6:21 PM MDTTornado WarningLBFCherry24 min
Aug 10, 6:55 PM MDTSevere Thunderstorm WarningLBFCherry50 min
Aug 10, 8:29 PM MDTSevere Thunderstorm WarningLBFHooker, McPherson46 min
Aug 10, 8:42 PM MDTAreal Flood AdvisoryLBFHooker3 hr
Aug 10, 9:15 PM MDTSevere Thunderstorm WarningLBFMcPherson30 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.